# SDR CAL950900

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002911
- Condition: Broken
- Location: Nr 2 Le Slat
- Part time: 15,559 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

IAH - FLT 0525 - THE A-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO UPON FLAP RETRACTION AFTER TAKEOFF FROM IAH.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FRONT END OF NR 2 LEADING EDGE SLAT ACTUATOR BROKEN.  THE NR 2 SLAT ACTUATOR WAS REMOVED AND REPLACED PER MM 27-81-32.  THE HYDRAULIC SYSTEM WAS SERVICED AND THE ENGINE PUMPS WERE RUN.  OPERATION OF THE PUMPS AND SLAT ACTUATOR CHECKED GOOD.  (X)
